# SDR SWAA2021082523627

- Difficulty date: February 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR NRC U135593; FOUND CORROSION ON UNDERSIDE AND INNER EDGE OF CREASE BEAM SHEAR WEBS; STA 706 TO STA 706 + 11'; STA 706 + 11' TO STA 727; RBL 65; WL 208 INCLUDING ON FASTENER TAILS AND EXPOSED FASTENER HOLES OUTBOARD TO OUTER CREASE BEAM CHORD. / REPLACED CREASE BEAM SHEAR WEB; STA:706 TO 706+11; RBL65; WL208 FROM .045' CLAD 7075T; LOT#1415875-1; T-62 IAW SRM 53-40-13; SRM 51-10-02; SRM 51-20-01; SRM 51-40-05; SRM 51-40-02; BAC5602; BOEING DWG# 144A5925(-42); DWG#144A5920; DWG#144A5900 STATION 716-727 RBL65 WL208 FOUND TO BE WITHIN LIMITS PER SRM 53-40-13-1A-1.
